# SDR UIEA2019101185673

- Difficulty date: October 8, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,028 hours, 20,852 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL LEAK AROUND IDG RING, LEFT ENGINE.( SERVICED IDG IAW AMM 12-13-03 (ENGINE #1). NO LEAKS OBSERVED AND MCC NOTIFIED.  )
